Alert archive / Texas / Gale Warnings in 2012
Gale Warning 6, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Dec 9, 2012, 1:51 PM CST. It took effect at Dec 10, 2012, 4:00 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2012, 1:51 PM CST (19:51 UTC)
- In effect from
- Dec 10, 2012, 4:00 AM CST
- Expired
- Dec 10, 2012, 1:34 PM CST
- In force
- 10 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
164 WHUS74 KBRO 091951 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 151 PM CST SUN DEC 9 2012 ...GALE FORCE WINDS EXPECTED ON THE LOWER TEXAS GULF WATERS MONDAY... A STRONG COLD FRONT WILL MOVE SOUTH OVER THE LOWER TEXAS COASTAL WATERS MONDAY MORNING...PRODUCING SEVERAL HOURS OF POTENTIAL GALE FORCE GUSTS THROUGHOUT THE DAY OVER THE LOWER TEXAS GULF WATERS. STRONG NORTH WINDS OF 30 TO 35 KNOTS WILL DEVELOP IN THE LOWER TEXAS GULF WATERS IN THE WAKE OF THE FRONT BY LATE MONDAY MORNING WITH GUSTS OF 35 TO 40 KNOTS POSSIBLE INTO THE AFTERNOON HOURS. THE STRONG NORTH WINDS WILL THEN START TO DIMINISH MONDAY EVENING... BUT SMALL CRAFT ADVISORY WINDS AND SEAS WILL PERSIST ACROSS THE GULF WATERS THROUGH EARLY MONDAY MORNING. SMALL CRAFT ADVISORY WINDS WILL PREVAIL ACROSS THE LAGUNA MADRE THROUGHOUT MONDAY. GMZ150-170-100330- /O.UPG.KBRO.GL.A.0004.121210T1800Z-121211T0000Z/ /O.NEW.KBRO.GL.W.0006.121210T1500Z-121211T0000Z/ /O.NEW.KBRO.SC.Y.0057.121211T0000Z-121211T1000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 151 PM CST SUN DEC 9 2012 ...GALE WARNING IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM MONDAY TO 4 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM MONDAY TO 4 AM CST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTH WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS BY LATE MONDAY MORNING...LASTING THROUGH MONDAY AFTERNOON. THE NORTH WINDS WILL THEN DIMINISH INTO THE 20 TO 30 KNOT RANGE BY MONDAY EVENING. * SEAS: THE GULF SEAS WILL BUILD TO BETWEEN 8 AND 10 FEET BY LATE MONDAY AFTERNOON AND EVENING. THE SEAS WILL THEN DECREASE TO 6 TO 8 FEET BY EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-175-100330- /O.UPG.KBRO.GL.A.0004.121210T1500Z-121210T2100Z/ /O.NEW.KBRO.GL.W.0006.121210T1500Z-121211T0000Z/ /O.NEW.KBRO.SC.Y.0057.121211T0000Z-121211T1000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 151 PM CST SUN DEC 9 2012 ...GALE WARNING IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM MONDAY TO 4 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM MONDAY TO 4 AM CST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTH WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS BY MID MORNING MONDAY...LASTING THROUGH THE AFTERNOON. THE NORTH WINDS WILL THEN DIMINISH INTO THE 20 TO 30 KNOT RANGE BY MONDAY EVENING. * SEAS: THE GULF SEAS WILL BUILD TO BETWEEN 8 AND 10 FEET BY LATE MONDAY AFTERNOON AND EVENING. THE SEAS WILL THEN DECREASE TO 6 TO 8 FEET BY EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-100330- /O.NEW.KBRO.SI.Y.0057.121210T1500Z-121211T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 151 PM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. * WINDS: STRONG NORTH WINDS WILL INCREASING INTO THE 25 TO 30 KNOT RANGE ACROSS THE LAGUNA MADRE MONDAY MORNING AND WILL PERSIST THROUGH SUNSET MONDAY EVENING. AFTER SUNSET THE NORTH WINDS WILL DECREASE TO BELOW 20 KNOTS. THESE STRONG NORTH WINDS WILL PRODUCE ROUGH BAY WATERS THROUGHOUT THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
5 follow-up statements
718 WHUS74 KBRO 100308 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 908 PM CST SUN DEC 9 2012 ...GALE FORCE WINDS EXPECTED ON THE LOWER TEXAS GULF WATERS MONDAY... A STRONG COLD FRONT WILL MOVE SOUTH OVER THE LOWER TEXAS COASTAL WATERS MONDAY MORNING...PRODUCING SEVERAL HOURS OF POTENTIAL GALE FORCE GUSTS THROUGHOUT THE DAY OVER THE LOWER TEXAS GULF WATERS. STRONG NORTH WINDS OF 30 TO 35 KNOTS WILL DEVELOP IN THE LOWER TEXAS GULF WATERS IN THE WAKE OF THE FRONT BY LATE MONDAY MORNING WITH GUSTS OF 35 TO 40 KNOTS POSSIBLE INTO THE AFTERNOON HOURS. THE STRONG NORTH WINDS WILL THEN START TO DIMINISH MONDAY EVENING... BUT SMALL CRAFT ADVISORY WINDS AND SEAS WILL PERSIST ACROSS THE GULF WATERS THROUGH EARLY MONDAY MORNING. SMALL CRAFT ADVISORY WINDS WILL PREVAIL ACROSS THE LAGUNA MADRE THROUGHOUT MONDAY. GMZ150-155-170-175-101130- /O.CON.KBRO.GL.W.0006.121210T1500Z-121211T0000Z/ /O.CON.KBRO.SC.Y.0057.121211T0000Z-121211T1000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 908 PM CST SUN DEC 9 2012 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM MONDAY TO 4 AM CST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM MONDAY TO 4 AM CST TUESDAY. * WINDS: NORTH WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS BY LATE MONDAY MORNING...LASTING THROUGH MONDAY AFTERNOON. THE NORTH WINDS WILL THEN DIMINISH INTO THE 20 TO 30 KNOT RANGE BY MONDAY EVENING. * SEAS: THE GULF SEAS WILL BUILD TO BETWEEN 8 AND 10 FEET BY LATE MONDAY AFTERNOON AND EVENING. THE SEAS WILL THEN DECREASE TO 6 TO 8 FEET BY EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-101130- /O.CON.KBRO.SI.Y.0057.121210T1500Z-121211T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 908 PM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. * WINDS: STRONG NORTH WINDS WILL INCREASING INTO THE 25 TO 30 KNOT RANGE ACROSS THE LAGUNA MADRE MONDAY MORNING AND WILL PERSIST THROUGH SUNSET MONDAY EVENING. AFTER SUNSET THE NORTH WINDS WILL DECREASE TO BELOW 20 KNOTS. THESE STRONG NORTH WINDS WILL PRODUCE ROUGH BAY WATERS THROUGHOUT THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
601 WHUS74 KBRO 100955 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 355 AM CST MON DEC 10 2012 ...GALE FORCE WINDS EXPECTED ON THE LOWER TEXAS GULF WATERS TODAY... A STRONG COLD FRONT WILL MOVE SOUTH OVER THE LOWER TEXAS COASTAL WATERS THIS MORNING...PRODUCING SEVERAL HOURS OF POTENTIAL GALE FORCE GUSTS THROUGHOUT THE DAY OVER THE LOWER TEXAS GULF WATERS. STRONG NORTH WINDS OF 30 TO 35 KNOTS WILL DEVELOP IN THE LOWER TEXAS GULF WATERS IN THE WAKE OF THE FRONT LATER THIS MORNING WITH GUSTS OF 35 TO 40 KNOTS POSSIBLE INTO THE AFTERNOON HOURS. THE STRONG NORTH WINDS WILL THEN START TO DIMINISH THIS EVENING...BUT SMALL CRAFT ADVISORY WINDS AND SEAS WILL PERSIST ACROSS THE GULF WATERS THROUGH EARLY TUESDAY MORNING. SMALL CRAFT ADVISORY WINDS WILL PREVAIL ACROSS THE LAGUNA MADRE THROUGHOUT TODAY. GMZ150-155-170-175-101800- /O.EXT.KBRO.GL.W.0006.121210T1000Z-121211T0000Z/ /O.CON.KBRO.SC.Y.0057.121211T0000Z-121211T1000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 355 AM CST MON DEC 10 2012 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST TUESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST TUESDAY. * WINDS: NORTH WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS THIS MORNING...LASTING THROUGH THIS AFTERNOON. THE NORTH WINDS WILL THEN DIMINISH INTO THE 20 TO 25 KNOT RANGE BY MONDAY EVENING. * SEAS: THE GULF SEAS WILL BUILD TO BETWEEN 8 AND 10 FEET BY LATE THIS AFTERNOON AND EVENING. THE SEAS WILL THEN DECREASE TO 5 TO 7 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-101800- /O.EXT.KBRO.SI.Y.0057.121210T1000Z-121211T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 355 AM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH WINDS 20 TO 25 KNOTS ACROSS THE LAGUNA MADRE THIS MORNING AND PERSISTING THROUGH SUNSET THIS EVENING. AFTER SUNSET THE NORTH WINDS WILL DECREASE TO BELOW 20 KNOTS. THESE STRONG NORTH WINDS WILL PRODUCE VERY ROUGH BAY WATERS THROUGHOUT THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
814 WHUS74 KBRO 101220 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 620 AM CST MON DEC 10 2012 ...GALE FORCE WINDS EXPECTED ON THE LOWER TEXAS GULF WATERS TODAY... A STRONG COLD FRONT WILL MOVE SOUTH OVER THE LOWER TEXAS COASTAL WATERS THIS MORNING...PRODUCING SEVERAL HOURS OF POTENTIAL GALE FORCE GUSTS THROUGHOUT THE DAY OVER THE LOWER TEXAS COAST. STRONG NORTH WINDS OF 30 TO 35 KNOTS WILL DEVELOP IN THE LOWER TEXAS GULF WATERS IN THE WAKE OF THE FRONT LATER THIS MORNING WITH GUSTS OF 35 TO 40 KNOTS POSSIBLE INTO THE AFTERNOON HOURS. THE STRONG NORTH WINDS WILL THEN START TO DIMINISH THIS EVENING... BUT SMALL CRAFT ADVISORY WINDS AND SEAS WILL PERSIST ACROSS THE GULF WATERS THROUGH EARLY TUESDAY MORNING. GMZ130-132-135-102030- /O.UPG.KBRO.SI.Y.0057.000000T0000Z-121211T0000Z/ /O.EXB.KBRO.GL.W.0006.000000T0000Z-121210T2000Z/ /O.NEW.KBRO.SI.Y.0058.121210T2000Z-121211T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 620 AM CST MON DEC 10 2012 ...GALE WARNING IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM CST THIS EVENING. * WINDS: NORTH WINDS 25 TO 30 KNOTS ACROSS THE LAGUNA MADRE THIS MORNING AND PERSISTING THROUGH SUNSET THIS EVENING. FREQUENT GUSTS TO 35 TO 40 KNOTS THROUGH EARLY AFTERNOON. AFTER SUNSET THE NORTH WINDS WILL DECREASE TO BELOW 20 KNOTS. THESE STRONG NORTH WINDS WILL PRODUCE VERY ROUGH BAY WATERS THROUGHOUT THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-102030- /O.CON.KBRO.GL.W.0006.000000T0000Z-121211T0000Z/ /O.CON.KBRO.SC.Y.0057.121211T0000Z-121211T1000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 620 AM CST MON DEC 10 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST TUESDAY. * WINDS: NORTH WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS THIS MORNING...LASTING THROUGH THIS AFTERNOON. THE NORTH WINDS WILL THEN DIMINISH INTO THE 20 TO 25 KNOT RANGE BY MONDAY EVENING. * SEAS: THE GULF SEAS WILL BUILD TO BETWEEN 8 AND 10 FEET BY LATE THIS AFTERNOON AND EVENING. THE SEAS WILL THEN DECREASE TO 5 TO 7 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 68 HTTP://WWW.WEATHER.GOV/RGV
225 WHUS74 KBRO 101515 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 915 AM CST MON DEC 10 2012 ...GALE FORCE WINDS EXPECTED ON THE LOWER TEXAS GULF WATERS TODAY... A STRONG COLD FRONT WILL MOVE SOUTH OVER THE LOWER TEXAS COASTAL WATERS THIS MORNING...PRODUCING SEVERAL HOURS OF POTENTIAL GALE FORCE GUSTS THROUGHOUT THE DAY OVER THE LOWER TEXAS COAST. STRONG NORTH WINDS OF 30 TO 35 KNOTS WILL DEVELOP IN THE LOWER TEXAS GULF WATERS IN THE WAKE OF THE FRONT LATER THIS MORNING WITH GUSTS OF 35 TO 40 KNOTS POSSIBLE INTO THE AFTERNOON HOURS. THE STRONG NORTH WINDS WILL THEN START TO DIMINISH THIS EVENING... BUT SMALL CRAFT ADVISORY WINDS AND SEAS WILL PERSIST ACROSS THE GULF WATERS THROUGH EARLY TUESDAY MORNING. GMZ130-132-135-102000- /O.CON.KBRO.GL.W.0006.000000T0000Z-121210T2000Z/ /O.CON.KBRO.SI.Y.0058.121210T2000Z-121211T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 915 AM CST MON DEC 10 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM CST THIS EVENING. * WINDS: NORTH WINDS 25 TO 30 KNOTS ACROSS THE LAGUNA MADRE THIS MORNING AND PERSISTING THROUGH SUNSET THIS EVENING. FREQUENT GUSTS TO 35 TO 40 KNOTS THROUGH EARLY AFTERNOON. AFTER SUNSET THE NORTH WINDS WILL DECREASE TO BELOW 20 KNOTS. THESE STRONG NORTH WINDS WILL PRODUCE VERY ROUGH BAY WATERS THROUGHOUT THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-102000- /O.CON.KBRO.GL.W.0006.000000T0000Z-121211T0000Z/ /O.CON.KBRO.SC.Y.0057.121211T0000Z-121211T1000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 915 AM CST MON DEC 10 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST TUESDAY. * WINDS: NORTH WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS THIS MORNING...LASTING THROUGH THIS AFTERNOON. THE NORTH WINDS WILL THEN DIMINISH INTO THE 20 TO 25 KNOT RANGE BY MONDAY EVENING. * SEAS: THE GULF SEAS WILL BUILD TO BETWEEN 9 TO 13 FEET BY LATE THIS AFTERNOON AND EVENING. THE SEAS WILL THEN DECREASE TO 5 TO 7 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
750 WHUS74 KBRO 101934 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 134 PM CST MON DEC 10 2012 ...STRONG WINDS AND ROUGH SEAS TO CONTINUE ALONG THE LOWER TEXAS COAST... A STRONG COLD FRONT HAS MOVED ACROSS THE LOWER TEXAS COAST. THE THREAT FOR FREQUENT GALE FORCE WIND GUSTS APPEARS TO HAVE ENDED...BUT OCCASIONAL GUSTS TO GALE FORCE WILL REMAIN POSSIBLE THROUGH LATE AFTERNOON. PREDOMINANTLY SMALL CRAFT ADVISORY WINDS AND ROUGH SEAS WILL CONTINUE ON ALL WATERS THROUGH THIS EVENING AND ON THE GULF WATERS THROUGH EARLY TUESDAY MORNING. GMZ130-132-135-110000- /O.CAN.KBRO.GL.W.0006.000000T0000Z-121210T2000Z/ /O.CON.KBRO.SI.Y.0058.121210T2000Z-121211T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 134 PM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE GALE WARNING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH WINDS 20 TO 25 KNOTS ACROSS THE LAGUNA MADRE THROUGH EARLY THIS EVENING. THESE STRONG NORTH WINDS WILL PRODUCE VERY ROUGH BAY WATERS THROUGHOUT THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-110345- /O.CAN.KBRO.GL.W.0006.000000T0000Z-121211T0000Z/ /O.EXT.KBRO.SC.Y.0057.121210T2000Z-121211T1000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 134 PM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST TUESDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO NEAR GALE FORCE. * SEAS: SEAS OF 8 TO 10 FEET GRADUALLY DECREASING 5 TO 7 FEET ON BY EARLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Dec 9, 11:37 AM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Dec 9, 11:37 AM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1137 AM CST SUN DEC 9 2012
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...LOWER CLOUDS ARE BEGINNING TO MIX AWAY AND CEILINGS
ARE BEGINNING TO RISE AS MODERATE TO BREEZY SOUTHEAST WINDS
DEVELOP. VFR CONDITIONS WILL PREVAIL THROUGH THIS EVENING.
LOWER CEILINGS AND FOG WILL DEVELOP LATER TONIGHT AND INTO EARLY
MONDAY MORNING AS WINDS DECREASE AHEAD A COLD FRONT. WINDS WILL
SHIFT TO THE NORTH AND BECOME GUSTY BEHIND THE FRONT. INCLUDED
MENTION OF VCSH FOR KBRO AND KHRL WITH FRONTAL PASSAGE.
&&
.PREV DISCUSSION... /ISSUED 543 AM CST SUN DEC 9 2012/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...MVFR CEILINGS AND IFR VISIBILITY IN FOG WILL BE ON
TAP FOR THE NEXT FEW HOURS. MDT TO BREEZY SOUTH SOUTHEAST WINDS
WILL DEVELOP BY MID TO LATE MRNG HOWEVER...MIXING THINGS OUT AND
LIFTING CIGS. VFR CIGS THEN FROM AFTN THROUGH EVENING. MVFR IN
LOW OVC AND FOG WILL DEVELOP TONIGHT INTO MONDAY MRNG AS WINDS
DIMINISH A FEW HOURS AHEAD OF A COLD FRONT. PRECIPITATION CHANCES
WILL INCREASE AFTER 24 HOURS WITH THE COLD FRONT ARRIVAL.
PREV DISCUSSION... /ISSUED 437 AM CST SUN DEC 9 2012/
SHORT TERM /TODAY THROUGH MONDAY/...A WARM DAY IS ON TAP...WITH
LIGHT TO MODERATE SOUTH SOUTHEAST WINDS...EVEN BREEZY NEAR THE
COAST. HIGH TEMPERATURES WELL INTO THE 80S MAY FLIRT WITHIN SIGHT OF
RECORDS. DOWNSLOPING SOUTHWEST WINDS BETWEEN AN INVERSION AROUND 5
KFT...AND 10 KFT...WILL PROVIDE THE NECESSARY CAP AND SUBSIDENCE FOR
THE WARMER TEMPS. SCT TO BKN OR OVC SKIES MAY TEMPER CONDITIONS...
BUT A MIX OF CLOUDS AND SUN THIS AFTERNOON COULD SEAL THE DEAL.
A COLD FRONT MAY PENETRATE FAR ENOUGH INTO THE CWA TONIGHT TO DROP
LOW TEMPERATURES ACROSS THE NORTHERN COUNTIES INTO THE LOWER 50S
BEFORE DAWN...BUT CURRENT THINKING HAS BEEN CONSISTENT IN HAVING THE
FRONT BRING A WIND SHIFT ACROSS NORTHERN AREAS BETWEEN MIDNIGHT AND
DAWN...REACHING THE COAST AND LOWER VALLEY A TAD AFTER DAWN...BY MID
MORNING. AS WINDS GO LIGHT AFTER MIDNIGHT ACROSS THE LOWER VALLEY...
SHOULD SEE MODERATE FOG FOR A FEW HOURS LEADING UP TO DAWN. WHATEVER
LOW TEMPS ARE ACHIEVED WILL PROVIDE A BENCHMARK FOR THE DAY BECAUSE
TEMPS WILL RISE ONLY SLOWLY UNDER OVERCAST SKIES DURING THE MORNING
AND WILL THEN STABILIZE IN THE UPPER 50S TO MID 60S MONDAY AFTN. A
MID LEVEL SHORT WAVE TROUGH AXIS WILL SWING ACROSS EAST TEXAS AT
BEST MONDAY MORNING...WITH THE STRONGEST WEATHER FARTHER TO THE
NORTH...BUT SCT SHOWERS AND THUNDERSTORMS...WITH A FEW STRONGER
STORMS...WILL ACCOMPANY THE FRONT AS IT MOVES THROUGH THE CWA.
WEATHER ASSOCIATED WITH THE FRONT WILL BE RELATIVELY SHORT LIVED AS
HIGH PRESSURE SETTLES OVERHEAD...THOUGH OVC SKIES WILL HANG ON.
LONG TERM /MONDAY NIGHT THROUGH SATURDAY NIGHT/...THE COLD FRONT
MOVES EAST OF THE AREA MONDAY EVENING. WILL MAINTAIN ISOLATED
SHOWERS THROUGH MONDAY EVENING OVER THE EXTREME SOUTHEASTERN
PORTIONS OF THE LOWER TEXAS COASTAL WATERS AS SHOWERS MAY BE SLOW
TO CLEAR. OVERNIGHT LOWS MONDAY NIGHT WILL BE GENERALLY BE IN THE
40S. HIGHS TUESDAY WILL BE IN THE LOW TO MID 60S. TEMPERATURES
BEGIN TO WARM BY MID WEEK AS THE 500 MB TROUGH MOVES EAST AND
SURFACE HIGH PRESSURE SHIFTS TOWARDS THE MID ATLANTIC STATES.
MODEL GUIDANCE SUGGESTS A WEAK FRONT WILL APPROACH DEEP SOUTH
TEXAS FOR THE WEEKEND BUT THE MODELS DIFFER ON TIMING. WILL
MENTION ISOLATED SHOWERS FOR THE SATURDAY AND SUNDAY.
MARINE...TODAY THROUGH MONDAY...MODERATE SOUTH SOUTHEAST WINDS
TODAY MAY PUSH UP INTO SCEC TERRITORY THIS AFTN. THEN...WINDS WILL
WEAKEN TONIGHT AS A COLD FRONT AND HIGH PRESSURE APPROACH FROM THE
NORTH. VERY STRONG NORTH WINDS WILL PREVAIL FROM ABOUT MID MONDAY
MRNG THROUGH LATE MONDAY AFTERNOON. A GALE WATCH IS IN EFFECT FOR
SEVERAL HOURS OF GUSTS TO 40 KNOTS. THE LAGUNA MAY ONLY REACH HIGH
END SMALL CRAFT ADVISORY CONDITIONS MONDAY DUE TO THE REDUCED
FETCH. SCT SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH WITH THE
FRONT. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE INTO MONDAY
NIGHT AS HIGH PRESSURE SETTLES OVER THE AREA IN THE WAKE OF THE
FRONT.
MONDAY NIGHT THROUGH THURSDAY NIGHT...SMALL CRAFT ADVISORY CONDITIONS
WILL CONTINUE IN THE WAKE OF THE GALE CONDITIONS THROUGH MONDAY
NIGHT. MODERATE NORTH TO NORTHEAST WINDS AND MODERATE SEAS
EXPECTED ON TUESDAY AND WEDNESDAY AS HIGH PRESSURE SETTLES ACROSS
DEEP SOUTH TEXAS. SURFACE HIGH PRESSURE SHIFTS EAST RESULTING IN
MODERATE SOUTHEAST WINDS THURSDAY AND FRIDAY.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WATCH MONDAY AFTERNOON FOR GMZ150-170.
GALE WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR
GMZ155-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
58Hazardous weather outlook, Dec 9, 4:34 AM CST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 434 AM CST SUN DEC 9 2012 TXZ248>257-101045- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 434 AM CST SUN DEC 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENT RISK FOR AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ELEVATED RIP CURRENT RISK WILL CONTINUE THROUGH TUESDAY. STRONGER WINDS AND HIGHER SEAS WILL ELEVATE RIP CURRENT RISK AGAIN FRIDAY INTO NEXT WEEKEND. INCREASED NORTH WINDS BEHIND A COLD FRONT MONDAY...COUPLED WITH LOWER RELATIVE HUMIDITY VALUES AND DRY VEGETATION AND FUELS...WILL RESULT IN AN ENHANCED RISK OF WILDFIRE GROWTH AND SPREAD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-101045- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 434 AM CST SUN DEC 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A GALE WATCH IS IN EFFECT FOR THE GULF WATERS ON MONDAY AS A COLD FRONT CAUSES VERY STRONG NORTH WINDS. A SMALL CRAFT ADVISORY WILL ALSO BE NEEDED ON THE LAGUNA MONDAY...AND ADVISORY CONDITIONS WILL CONTINUE MONDAY NIGHT ACROSS THE LOWER TEXAS COAST IN THE WAKE OF THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 2:41 AM CST | Gale Watch | BRO | 11 hr | |
| Dec 9, 1:51 PM CST | Small Craft Advisory | BRO | 38 hr | |
| Dec 9, 1:51 PM CST | Small Craft Advisory for Winds | BRO | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.